×

zbMATH — the first resource for mathematics

Minimal varieties of l-groups. (English. Russian original) Zbl 0511.06009
Algebra Logic 21, 83-87 (1983); translation from Algebra Logika 21, 131-137 (1982).

MSC:
06F15 Ordered groups
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
06B20 Varieties of lattices
08B15 Lattices of varieties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Ya. Medvedev, ”On the lattice of varieties of lattice-ordered groups and lie algebras,” Algebra Logkia,16, No. 1, 40–45 (1977).
[2] E. B. Scrimger, ”A large class of small varieties of lattice-ordered groups,” Proc. Am. Math. Soc.,51, No. 2, 301–306 (1975). · Zbl 0312.06010 · doi:10.1090/S0002-9939-1975-0384644-7
[3] V. M. Kopytov and N. Ya. Medvedev, ”On linearly ordered groups, the system of whose convex subgroups is central,” Mat. Zametki,19, No. 1, 85–90 (1976)., · Zbl 0358.06036
[4] O. Bleier, ”The SP-hull of a lattice-ordered group,” Can. J. Math.,26, No. 4, 866–878 (1974). · Zbl 0298.06021 · doi:10.4153/CJM-1974-081-x
[5] V. M. Kopytov and N. Ya. Medvedev, ”On varieties of lattice-ordered groups,” Algebra Logika,16, No. 4, 417–423 (1977). · Zbl 0395.17015 · doi:10.1007/BF01670004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.